# SDR USAA060623

- Difficulty date: April 25, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 52,225 hours, 52,225 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545767
- Condition: Dented
- Location: Bs 420 S21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER DENTED, BS 420 S-21R.  REMOVED DAMAGE SECTION OF STRINGER. IAW SRM 53-30-03 FIG 201, DEFECT SIZE: .25".
